# SDR 29GA2015100300001

- Difficulty date: October 1, 2015
- Submitted: October 3, 2015
- Operation: Air carrier
- Aircraft: N304AG
- Make and model: Saab 340B
- Aircraft serial: 340B418
- Aircraft time: 35,183 hours, 38,844 cycles
- Engine: Ge CT7TP*
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7769106
- Part serial: 890855
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INFLIGHT DURING LEVELING OFF AND STARTING DECENT, STRONG SULFER ODOR BY ALL CREW.  F/A NOTED HEARD NOISE WHERE ACM LOCATED.  R & R NR 2 ACM IAW SILVER MM4 21-50-02/2S. PERFORMED OPS TESTS IAW AMM 21-00 00 & 21-60-00,  OPS CHECKS GOOD.
